On stancu type szász-mirakyan-durrmeyer operators preserving e2ax,a > 0


Creative Commons License

Kanat K., Sofyalioglu M.

Gazi University Journal of Science, vol.34, no.1, pp.196-209, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.35378/gujs.691419
  • Journal Name: Gazi University Journal of Science
  • Journal Indexes: Emerging Sources Citation Index, Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Metadex, Civil Engineering Abstracts, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.196-209
  • Keywords: Exponential functions, Voronovskaya-type theorem, Modulus of Continuity, APPROXIMATION

Abstract

© 2021, Gazi Universitesi. All rights reserved.The present paper deals with the Szász-Mirakyan-Durrmeyer-Stancu operators preserving e2ax for a>0. The uniform convergence of the constructed operators is mentioned in this paper. The rate of convergence is examined by employing two different modulus of continuities. After that, a Voronovskaya-type theorem is investigated for quantitative asymptotic estimation. Finally, a comparison is made theoretically to show that the new constructed operators perform well.